arrow
Volume 2, Number 2
Previous Issue Next Issue

Jia-Chang Sun

J. Comp. Math., 2 (1984), pp. 93-111.

Preview Full PDF 544 7443 Abstract

Zhao-Yong You & Zong-Ben Xu

J. Comp. Math., 2 (1984), pp. 112-121.

Preview Full PDF 537 7406 Abstract

Jia-Gan Hu

J. Comp. Math., 2 (1984), pp. 122-129.

Preview Full PDF 519 7852 Abstract

Kang Feng

J. Comp. Math., 2 (1984), pp. 130-138.

Preview Full PDF 527 7415 Abstract

Kai-Tai Li & Ai-Xiang Huang

J. Comp. Math., 2 (1984), pp. 139-151.

Preview Full PDF 503 7440 Abstract

Sen-Lin Xu

J. Comp. Math., 2 (1984), pp. 152-163.

Preview Full PDF 528 7379 Abstract

Li-Zhi Xu & Jia-Xin Yang

J. Comp. Math., 2 (1984), pp. 164-169.

Preview Full PDF 522 7442 Abstract

Guo-Liang Xu

J. Comp. Math., 2 (1984), pp. 170-179.

Preview Full PDF 530 7595 Abstract

De-Hao Yu

J. Comp. Math., 2 (1984), pp. 180-188.

Preview Full PDF 557 7449 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard